# SDR AU960007

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 73456
- Condition: Distorted
- Location: Rt Eng Nr 2 Cyl
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 CYLINDER EXHAUST VALVE PUSHROD BENT - SUSPECT PUSHROD WAS  SLIGHTLY BENT WHEN FITTED AT RECENT OVERHAUL
